# SDR 97FDEA00337

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Ac Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 AIR CONDITIONING DOOR LIGHT SWITCH INOP.  COMPLIED WITH 52-4C MX PROCEDURE.  REMOVED AND REPLACED NR 1 PACK COMP DOOR SWITCH S1-255 PER M/M 52-70-07, OPS CKS OK.  RECHECKED 2 AND 3 PACK DOOR SWITCHES FOR OPERATION, CHECK OK.
